sit down buckle up and get ready for the ride of your life continue the h2o and eat something even a little esp fruits and veggies your initial sides will probably change or come and go. you gotta try to do some physical acticity everyday if possible
and where do you live? iwant to move there for the medical pot for a real high time. good luck and you will be in my prayers too. keep asking questions the only stipid one is the one you dont ask. see the funny page for some humour and be sure to read friday's fight song from Eyedeas its a real inspiration ther are lots here to hold your hand and listen to your fears, rants and concerns keep us informed and i think the tx will be a lot more comfortable with the info and comaraderie here .happy treatment and go with god .........daryl
Sorry to hear you are feeling the side affects. I have been extremely fortunate so far, week 37 of 48. My main affects are fatigue and I have noticed that I can't take as much sun now. Had a rash for first 24 weeks or so but may have been more prevalent during the winter months anyway because of skin dryness.You very well could get over the hump after this shot and have few side affects. I never did get the flu-like symptoms and have been able to work the whole time ( light construction) although not as much stamina. Good luck to all especially those just starting out.
I'm at 39/48 and my side effects have come and gone and come back again. If you stay tired, get your rbc checked and get Procrit if it low. I've been on it since week 6 or 7 and it has made all the difference. I've lost 15 pounds, some hair, and about 30% of my brainpower, but I keep telling myself it is temporary. My family, friends, and this forum have made all the difference.
Medical marijuana is not legal here, but when I asked my doctor about it, he categorically said if it helped, to use it. It wouldn't exacerbate my HepC or hurt my liver. I researched it on my own and found studies that proved it either way, but none conclusively. No one else offered anything conclusive.
I waited till after my 12 weeks' Heptamax so I could tell myself I'd done everything. The test was clear. I asked my doctor again, and he was still positive about it not hurting my liver or tx. So I use it medically a couple of times a week, if I can. It helps my mood tremendously. Things are more interesting for a while, and I feel like my old self--interested and alert--again. I eat more, mostly fruit. I get tired and sleepy and I'm not very lively company, but maybe I just care about that more when I'm high. I'm not on ADs. I never do it if I'm at work or have responsibilities and I'm holding my own.
Good luck. Pasta and tomato sauce in one version or other has mostly kept me going. That and lots of fruit. Nothing tastes as good as you remember, but it's OK. This is all temporary.
Hvn,,,,you are so early in the tx but your appetite will pick up some. In the beginning I was nauseus alot but got over that stage. I pretty much try to eat whatever sounds good even if it is bizarre for maybe lunch,,dinner. If you can just eat because you don't want to lose too much weight and also keep your strength up!
Don,,,,Saw your picture you posted at hotheps...GREAT Pic!! Was laughing about the water in glass but now I know,,,You were drinking water but hmmmm,,,,Whats in your other hand? LOL Glad to see you are getting to end weeks of tx...Hope all is going well!!
Explains everything!!! You use it for medical purposes, but you didn't inhale right?? As Clinton would say. LOL!!! I heard it helps to calm, and increase appetite, but also read that it causes fibrosis, and decreases effectiveness of interferon. Good luck with whatever gets you through, cause maybe that is exactly what I need to settle down. I might settle, and not want to get up though!!
Hi to HVN & everyone.
I just took my second shot, 2/24. So far as I can tell that there's a difference in how I feel but it's been pretty mild (thank God. This first week I seemed to be spacy all the time. I'm curious if I have more sx on the second shot.
Here's hoping you feel better & best wishes to all.